# SDR DALA2016070805174

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF RT WING FUEL TANK ACCESS PLATE NR 1409C.  FUEL ACCESS PLATE 1409C WAS REPLACED UNDER CONDITION III IAW SRM 51-22-2A AND IPC 57-30-00.
